MAUDE Adverse Event Report: CHAMBERLAIN TECHNOLOGIES LLC SURGIMESH XB; MESH, SURGICAL, POLYMERIC

CHAMBERLAIN TECHNOLOGIES LLC SURGIMESH XB; MESH, SURGICAL, POLYMERIC
Catalog Number TINTRA R-1415
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code Abdominal Pain (1685)
Type of Reportable Event Serious Injury
Event or Problem Description
On 05-feb-2026, chamberlain technologies became aware of a complaint involving a previously implanted surgimesh xb device.The device had been implanted on (b)(6) 2022.During a subsequent surgical procedure, the surgeon observed tissue adhesion involving the silicone-coated surface of the mesh.A portion of the mesh was surgically excised.The remaining portion of the device remained implanted.No patient impact.The device was not returned for evaluation.A review of the device history record for the reported lot has been initiated.No additional clinical details have been provided to date.Investigation remains ongoing.

Brand Name
SURGIMESH XB
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
CHAMBERLAIN TECHNOLOGIES LLC
21805 w field pkwy suite 160
deer park IL 60010
Manufacturer (Section G)
MEDICAL MURRAY
540 capital drive
lake zurich 60047
Manufacturer Contact
john huelskamp
21805 w. field pkwy suite 160
deer park, IL 60010
8473769784
MDR Report Key24527651
Report Number3015860534-2026-00001
Device Sequence Number12890494
Product Code FTL
UDI-Device Identifier00850011929032
UDI-Public00850011929032
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K072974
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/01/2024
Device Catalogue NumberTINTRA R-1415
Device Lot NumberZ2459227J
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown